# SDR AALA20120102MIA01

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 6,458 hours, 2,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1695 FAILED CARD 2908 (EMERGENCY FUNCTIONAL TEST).  REPLACED BATTERY PACK M1695.  OPS CHECK NORMAL.
